# SDR MASA2013061354279

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 23,552 hours, 28,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT. CHECKED GOOD.
